Publications from WU Math & Statistics Dept., May 2018

  • Chi QS, Wang H. 2018. Orthogonal multiplications of type [3, 4, p],p≤12. Beitrage zur Algebra und Geometrie 59(1):167-197. doi.org/10.1007/s13366-017-0361-7.
  • Chyzh OV, Labzina E. 2018. Bankrolling Repression? Modeling Third-Party Influence on Protests and Repression. American Journal of Political Science 62(2):312-324. doi.org/10.1111/ajps.12341.
  • Douglas RG, Jabbari M, Tang X, Yu G. 2018. A new index theorem for monomial ideals by resolutions. Journal of Functional Analysis 275(3):735-760. doi.org/10.1016/j.jfa.2018.04.003.
  • Duong XT, Li J, Wick BD, Yang D. 2018. Commutators, little bmo and weak factorization. Annales de l’Institut Fourier 68(1):109-129. doi.org/10.5802/aif.3153.
  • Gallardo P, Giansiracusa N. 2018. Modular Interpretation of a Non-Reductive Chow Quotient. Proceedings of the Edinburgh Mathematical Society 61(2):457-477. doi.org/10.1017/S0013091517000293.

Full lists of publications from WU Math and Statistics Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math & Statistics Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819